# SDR DL757050051

- Difficulty date: January 21, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 54,823 hours, 26,112 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 23D INOP.  FOUND BROKEN WIRE UNDER SEAT 23F.  REPAIRED WIRE.
